Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Anyone TTC after mirena removal?

Posted by on Jan. 25, 2010 at 1:28 PM
  • 5 Replies

I had my mirena removed on the 22nd. My period started on the24th, and everything seemed normal until this morning. I was soaking through super tampons and I am passing rather large clots. Is this something that is to be expected?   I had the mirena in for two years and had some mild side effects. I always had a period with it, it had always been light and spotty, except the last one. My period started on Dec 26 and I spotted for around 15 days.  I just didn't expect this much heavy bleeding and clotting. To me, it just doesn't make sense.   Any thoughts?

by on Jan. 25, 2010 at 1:28 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-5):
milfof2cuties
by on Jan. 25, 2010 at 1:34 PM

I had mine removed back in August, and this is our first official month of trying.  I didn't have any of the issues that you are talking about, but here's a bump for you. 

coopersmom31306
by on Jan. 25, 2010 at 1:49 PM

I had mine out on the 17th, AF came on the 19th, it only lasted 4 days but the heaviest flow I have ever had.  My cramps were horrific as well.  I didn't have much spotting with Mirena but I did have it in for almost 4 years.  I spoke with my doctor whom said the first cycle tends to be the heaviest, I didn't think it would be that heavy though. Hope this helps you a little.

Good Luck and Baby Dust!baby dust

ttc  toddler boy


Wife to Jake, Mommy to Cooper, Trying to conceive #2

answeredprayer
by on Jan. 25, 2010 at 2:53 PM

I had mine out in January of 2006 and we started ttc in April, 2006. We got our bfp on June 10, 2008. Good luck to you!!!

Kara, a mom of 3 great kids, E (6), D (4) & Sweet J (11 months)
Praying for baby #4 to join our family in 2010.




Ketch24
by on Jan. 25, 2010 at 3:56 PM

I always had problems with the Mirena, I only had it for a few months and had problems from the get-go. I don't remember my period being that heavy afterwards but I bled from the time I got the Mirena in to when I got it out....sorry I couldn't help much. I'd say call your dr. to be sure

Lilypie Pregnancy tickers
mamaxs4
by on Jan. 25, 2010 at 4:08 PM

Thanks everyone!  Going to start TTC in march if the whole weightloss thing goes according to plan!

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)